# SDR 98ZZZX4053

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airforce Turbine Service, Ltd., repair station TQZR133K
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 821002
- Condition: Misoverhauled
- Location: Propeller
- Component: Woodward
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS CONSTANT SPEED (PRIMARY PROP) GOVERNOR WAS OVERHAULED BY EMI AIRRAFT ACCESSORIES ON 7-23-98.  ABOUT 1 MONTH AFTER OVERHAUL, GOVERNOR WAS INSTALLED ON A P & W PT6A-27 TURBINE ENGINE.  WHEN OPERATED, FOLLOWING INSTALLATION, ENGINE EVIDENCED ERRATIC SPEED CONTROL OF PROP AND PROP WOULD NOT REVERSE.  GOVERNOR RETURNED TO AIRFORCE TURBINES WHO SENT IT TO INT'L GOVERNOR SERVICES FOR EVALUATION.  INT'L GOVERNOR DETERMINED THAT EMI HAS INSTALLED INCORRECT PARTS; HAD NOT SET GOVERNOR WITHIN CALIBRATION TEST POINTS; AND HAD NOT INCORPORATED SB 33606R1 AS STATED.  THIS IS THE FOURTH GOVERNOR PROBLEM IN 4 MONTHS.
